MathSciNet Relay Station
MathSciNet bibliographic data
MR1415076 (97k:53019) 53A55 (53A20 53A30)
Gover, A. Rod Invariants and calculus for projective geometries. Math. Ann. 306 (1996), no. 3, 513–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement